EconPapers    
Economics at your fingertips  
 

Construction of Nodal Bubbling Solutions for the Weighted Sinh-Poisson Equation

Yibin Zhang and Haitao Yang

Abstract and Applied Analysis, 2013, vol. 2013, 1-16

Abstract:

We consider the weighted sinh-Poisson equation in , on , where is a small parameter, , and is a unit ball in . By a constructive way, we prove that for any positive integer , there exists a nodal bubbling solution which concentrates at the origin and the other -points , , such that as , , where and is an odd integer with , or is an even integer. The same techniques lead also to a more general result on general domains.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/873948.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/873948.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:873948

DOI: 10.1155/2013/873948

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:873948